Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358   OA
Carlen, E. A., & Maas, J. (2020). Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems. Journal of Statistical Physics, 178(2), 319–378. https://doi.org/10.1007/s10955-019-02434-w
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388   OA
Gerencser, M. (n.d.). Nondivergence form quasilinear heat equations driven by space-time white noise. Annales de l’Institut Henri Poincaré C, Analyse Non Linéaire. https://doi.org/10.1016/j.anihpc.2020.01.003
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509   OA
Zhang, H. (n.d.). From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture. Advances in Mathematics. https://doi.org/10.1016/j.aim.2020.107053
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573   OA
Gladbach, P., Kopfer, E., Maas, J., & Portinale, L. (n.d.). Homogenisation of one-dimensional discrete optimal transport. Journal Des Mathematiques Pures et Appliquees. https://doi.org/10.1016/j.matpur.2020.02.008
View | DOI | Download (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7629   OA
Forkert, D. L. (2020). Gradient flows in spaces of probability measures for finite-volume schemes, metric graphs and non-reversible Markov chains. IST Austria. https://doi.org/10.15479/AT:ISTA:7629
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed